# SDR AALA202010279006

- Difficulty date: October 26, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 41,176 hours, 14,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  INOPERATIVE EMERGENCY POWER SUPPLY UNIT 15WL BATTERY IN PASSENGER CABIN.  REPLACED EMERGENCY POWER SUPPLY UNIT 15WL BATTERY IN PASSENGER CABIN, IAW AMM 33-51-38-400-002-A.
